Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Burns, Dan; Rapoport, Michael
On the Torelli problem for kählerian $K-3$ surfaces. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 8 no. 2 (1975), p. 235-273
Full text djvu | pdf | Reviews MR 56 #5945 | Zbl 0324.14008 | 8 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1975_4_8_2_235_0

Bibliography

[0] I. I. PIATETSKII-SHAPIRO and I. R. SHAFAREVITCH, A Torelli Theorem for Algebraic Surfaces of Type K-3 (Izv. Akad. Nauk SSSR, vol. 35, 1971; English translation, Math. USSR Izv., vol. 5, 1971, p. 547-587).  Zbl 0253.14006
[1] M. ARTIN, Algebraic Construction of Brieskorn's Resolutions (J. Algebra, vol, 29, 1974, p. 330-348).  MR 50 #7143 |  Zbl 0292.14013
[2] M. ARTIN, On Isolated Rational Singularities of Surfaces (Amer. J. Math., vol. 88, 1966, p. 129-137).  MR 33 #7340 |  Zbl 0142.18602
[3] M. ATIYAH, On Analytic Surfaces with Double Points (Proc. Roy. Soc., A 247, 1958, p. 237-244).  MR 20 #2472 |  Zbl 0135.21301
[4] E. BISHOP, Conditions for the Analyticity of Certain Sets (Mich. Math. J., vol. 11, 1964, p. 289-304).
Article |  MR 29 #6057 |  Zbl 0143.30302
[5] N. BOURBAKI, Groupes et algèbres de Lie, Chap. IV, V, VI, Hermann, Paris, 1968.  Zbl 0186.33001
[6] E. BRIESKORN, Die Auflösung der rationalen Singularitäten holomorpher Abbildungen (Math. Ann., vol. 178, 1968, p. 255-270).  MR 38 #2140 |  Zbl 0159.37703
[7] P. GRIFFITHS, Periods of Integrals on Algebraic Manifolds: Summary of Main Results and Open Problems (Bull. Amer. Math. Soc., vol. 76, 1970, p. 228-296).
Article |  MR 41 #3470 |  Zbl 0214.19802
[8] J. KING, On the Currents Defined by Analytic Varieties (Acta Math., vol. 127, 1971, p. 185-220).  MR 52 #14359 |  Zbl 0224.32008
[9] K. KODAIRA, On Compact Analytic Surfaces, I, II, III (Ann. of Math., vol. 77, 1963, p. 563-626 and vol. 78, 1963, p. 1-40).  MR 32 #1730 |  Zbl 0118.15802
[10] K. KODAIRA, On the Structure of Compact Complex Analytic Surfaces, I, IV (Amer. J. Math., vol. 86, 1964, p. 751-798 and vol. 90, 1968, p. 1048-1066).  MR 32 #4708 |  Zbl 0137.17501
[11] K. KODAIRA, Pluricanonical Systems on Algebraic Surfaces of General Type (J. Math. Soc. of Japan., vol. 20, 1968, p. 170-192).
Article |  MR 37 #212 |  Zbl 0157.27704
[12] K. KODAIRA and D. C. SPENCER, On Deformations of Complex Analytic Structures, III (Ann. of Math., vol. 71, 1960, p. 43-76).  MR 22 #5991 |  Zbl 0128.16902
[13] T. MATSUSAKA and D. MUMFORD, Two Fundamental Theorems on Deformations of Polarized Varieties (Amer. J. Math., vol. 86, 1964, p. 668-684).  MR 30 #2005 |  Zbl 0128.15505
[14] J. MORROW and K. KODAIRA, Complex Manifolds, New York, Holt, Rinehard and Winston, 1971.  MR 46 #2080 |  Zbl 0325.32001
[15] I. R. SHAFAREVITCH et al., Algebraic Surfaces, Proc. Steklov Inst. 75; English translation, Providence, A. M. S., 1967.
[16] E. B. VINBERG, Discrete Groups Generated by Reflections in Lobatchevsky Spaces (Mat. Sbornik, vol. 72, 1967; English translation, Math. USSR Sbornik, vol. 1, 1967, p. 429-444).
Copyright Cellule MathDoc 2014 | Credit | Site Map